Busca avançada
Ano de início
Entree
Conteúdos relacionados


EXACT CONTROLLABILITY AND STABILIZATION FOR LINEAR DISPERSIVE PDE'S ON THE TWO-DIMENSIONAL TORUS

Texto completo
Autor(es):
Vielma-Leal, Francisco J. ; Pastor, Ademir
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: SIAM JOURNAL ON CONTROL AND OPTIMIZATION; v. 62, n. 1, p. 24-pg., 2024-01-01.
Resumo

The moment method is used to prove the exact controllability of a wide class of bidimensional linear dispersive PDE's posed on the two-dimensional torus T-2. The control function is considered to be acting on a small vertical and horizontal strip of the torus. Our results apply to several well-known models including some bidimesional extensions of the Benajamin-Ono and Korteweg-de Vries equations. As a by product, the exponential stabilizability with any given decay rate is also established in the Sobolev space H-p(s)(T-2), with s >= 0, by constructing an appropriated feedback control law. (AU)

Processo FAPESP: 20/14226-4 - Equações dispersivas: Controlabilidade e estabilização em dom1nios periódicos
Beneficiário:Francisco Javier Vielma Leal
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 19/02512-5 - Sistemas e equações diferenciais parciais
Beneficiário:Marcelo da Silva Montenegro
Modalidade de apoio: Auxílio à Pesquisa - Temático